# SDR SCNA98504

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RIGHT HAND LATERAL CONTROL SPOILER MIXER BRACKET HAS A .25 CRACK NOTED ON AFT SPOILER BRACKET ON AFT SIDE AT TRANSITION RADII BETWEEN THE LEGS AND BODY OF THE BRACKET INBOARD LEG.  REPLACED WITH A NEW AND IMPROVED MIXER BRACKET P/N APH7275-517 PER MM 27-61-01.  STOP MEASUREMENTS VERIFIED ON ENGINEERING ORDER.  OPERATIONAL CHECK IS COMPLIED WITH ON ENGINEERING ORDER.
